# SDR IXXA199566

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Contl Valve
- Part number: 436392218
- Condition: Seal Extruded
- Location: Le Flaps
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DFW/TOL - DURING CRUISE BETWEEN DFW AND TOL, THE AIRCRAFT EXPERIENCED AN HYDRAULIC SYSTEM FAILURE OF BOTH PRESSURE AND QUANTITY.  AFTER AN UNEVENTFUL LANDING, MAINTENANCE FOUND THE RIGHT HYDRAULIC MANIFOLD SLOT CONTROL VALVE O-RING EXTRUDED BETWEEN THE MANIFOLD AND THE VALVE.  MAINTENANCE REPLACED THE O-RING, SERVICED THE HYDRAULIC SYSTEM, RAN THE AIRCRAFT, ALL SYSTEMS OPERATIONALLY CHECKED GOOD IAW MM.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
